# SDR 04338658

- Difficulty date: December 3, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N658BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7500
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Vibration
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

HIGH FREQ VIBE FELT THRU YOKES & GOT WORSE AS SPEED INCREASED.  INTERROGATED MDC FOR ANY APPLICABLE FAULTS, NONE FOUND.  PERFORMED CRJ SERVO SPIN TEST.  AILERON & ELEVATOR SERVOS OK FOR SVC.  PERFORMED OPS CHK OF HORIZONTAL STAB TRIM SYSTEM, NO DEFECTS NOTED.  PERFORMED DETAILED INSPECTION OF ELEVATOR FLUTTER DAMPNERS, NO DEFECTS NOTED.  PERFORMED OPS CHK OF ELEVATOR CONTROL SYSTEM, NO DEFECTS NOTED, PERFORMED CABLE TENSION CHK OF ELEVATOR CONTROL CABLES, FOUND TO BE WITHIN SPEC AT THIS TIME; PERFORMED OPS CHK OF AILERON CONTROL SYSTEM, NO DEFECTS NOTED AT THIS TIME; PERFORMED OPS CHK OF PITCH DISCONNECT SYSTEM, OPS CHK GOOD AT THIS TIME.  INSPECTED ALL FLAP HINGE FAIRINGS FOR SECURED NESS, FOUND ALL SECURE.
